Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 31, NWS Austin/San Antonio, TX

November 14, 200831 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Nov 14, 2008, 3:43 PM CST for 31 counties in Texas. It took effect at Nov 14, 2008, 5:00 PM CST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 14, 2008, 3:43 PM CST (21:43 UTC)
In effect from
Nov 14, 2008, 5:00 PM CST
Expired
Nov 15, 2008, 3:00 PM CST
In force
22 hr
Issued by
NWS Austin/San Antonio, TX
All 31 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 67 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 9.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2008-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2008-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1350 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KEWX 142143
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
343 PM CST FRI NOV 14 2008

...A RED FLAG WARNING IS IN EFFECT FROM 5 PM THIS AFTERNOON THROUGH
4 PM SATURDAY AFTERNOON FOR NEARLY ALL OF SOUTH CENTRAL TEXAS AND
THE HILL COUNTRY...

.A STRONG COLD FRONT WILL PUSH INTO THE HILL COUNTRY LATE THIS
AFTERNOON AND THROUGH ALL OF SOUTH CENTRAL TEXAS TONIGHT INTO
SATURDAY. THE COLD FRONT WILL BRING GUSTY NORTHERLY WINDS AND
MUCH DRIER AIR INTO THE REGION.

TXZ209-225-142245-
/O.CAN.KEWX.FW.A.0010.081115T1500Z-081115T2300Z/
FAYETTE-LAVACA-
343 PM CST FRI NOV 14 2008

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED
THE FIRE WEATHER WATCH. 

WINDY AND DRY CONDITIONS ARE STILL EXPECTED OVER LAVACA AND
FAYETTE COUNTIES THIS EVENING THROUGH SATURDAY. HOWEVER...RECENT
RAINFALL HAS RESULTED IN A FUEL DRYNESS ASSESSMENT THAT WILL NOT
SUPPORT CRITICAL FIRE BEHAVIOR. ELEVATED FIRE WEATHER CONDITIONS
ARE STILL EXPECTED BEHIND THE APPROACHING COLD FRONT...ESPECIALLY
DURING THE DAY SATURDAY WHEN RELATIVE HUMIDITY VALUES DROP INTO
THE TEENS. 20-FOOT LEVEL WINDS WILL AVERAGE 15 TO 25 MPH THIS
EVENING AND ALSO DURING THE MIDDLE OF THE DAY SATURDAY.

$$

TXZ171>173-183>194-202>208-217>224-228-152200-
/O.UPG.KEWX.FW.A.0010.081115T1500Z-081115T2300Z/
/O.NEW.KEWX.FW.W.0031.081114T2300Z-081115T2200Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-
ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-DIMMIT-
343 PM CST FRI NOV 14 2008

...RED FLAG WARNING IN EFFECT UNTIL 4 PM CST SATURDAY FOR 
STRONG NORTH WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 4 PM CST SATURDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A COLD FRONT WILL MOVE THROUGH THE SOUTHERN EDWARDS PLATEAU AND HILL
COUNTRY LATE THIS AFTERNOON AND THROUGH ALL OF SOUTH CENTRAL TEXAS
THIS EVENING. 

CRITICAL FIRE WEATHER CONDITIONS COULD DEVELOP FOR A FEW HOURS
LATE THIS AFTERNOON INTO EARLY THIS EVENING WHILE TEMPERATURES ARE
STILL WARM ENOUGH TO SUPPORT RELATIVE HUMIDITY VALUES IN THE
TEENS. 20-FOOT LEVEL WINDS WILL AVERAGE 15 TO 25 MPH THIS EVENING
AND AGAIN DURING THE DAYTIME HOURS SATURDAY. BY SATURDAY MORNING
THE AIR SHOULD BE DRY ENOUGH TO SUPPORT MINIMUM RELATIVE HUMIDITY
VALUES IN THE LOWER AND MIDDLE TEENS OVER NEARLY ALL OF SOUTH
CENTRAL TEXAS. 

WINDS SHOULD DECREASE FROM WEST TO EAST DURING THE AFTERNOON ON
SATURDAY. HOWEVER...THE VERY DRY AIR MASS WILL REMAIN IN PLACE
THROUGH AT LEAST SUNDAY...AND ANOTHER COLD FRONT IS EXPECTED
MONDAY.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
2 follow-up statements
000 
WWUS84 KEWX 150939
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 AM CST SAT NOV 15 2008

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 4 PM THIS AFTERNOON
FOR NEARLY ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY...

.A STRONG COLD FRONT OVERNIGHT HAS BROUGHT GUSTY NORTH WINDS AND
MUCH DRIER AIR INTO THE REGION.

TXZ171>173-183>194-202>208-217>224-228-151800-
/O.CON.KEWX.FW.W.0031.000000T0000Z-081115T2200Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-
ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-DIMMIT-
339 AM CST SAT NOV 15 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A STRONG COLD FRONT HAS BROUGHT GUSTY NORTHERLY WINDS AND MUCH
DRIER AIR INTO THE REGION.

BY MID TO LATE MORNING...THE AIR WILL DRY ENOUGH TO SUPPORT
MINIMUM RELATIVE HUMIDITY VALUES IN THE TEENS TO NEAR 20 PERCENT 
OVER NEARLY ALL OF SOUTH CENTRAL TEXAS.

THE GUSTY NORTHERLY WINDS OF 15 TO 25 MPH THIS MORNING WILL DECREASE
FROM WEST TO EAST THIS AFTERNOON. HOWEVER...THE VERY DRY AIR MASS
WILL REMAIN IN PLACE THROUGH AT LEAST SUNDAY...HOWEVER WINDS
SUNDAY WILL BECOME SOUTHERLY AT 10 MPH.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 151800
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1200 PM CST SAT NOV 15 2008

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 4 PM THIS
AFTERNOON FOR NEARLY ALL OF SOUTH CENTRAL TEXAS AND THE HILL
COUNTRY...

.A LARGE SURFACE HIGH PRESSURE RIDGE CONTINUES TO BRING COOL AND
DRY AIR SOUTH ACROSS TEXAS. STRONG WINDS IN THE MIDDLE LEVELS OF
THE ATMOSPHERE WILL MIX TO THE SURFACE TO ENHANCE NORTHERLY WIND
SPEEDS ACROSS SOUTH CENTRAL TEXAS. WINDS SHOULD DIMINISH LATE THIS
AFTERNOON...BUT VERY DRY AIR WILL REMAIN IN PLACE THROUGH THE WEEKEND.

TXZ171-183>188-202-203-217-218-228-151900-
/O.CAN.KEWX.FW.W.0031.000000T0000Z-081115T2200Z/
LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE-
MAVERICK-ZAVALA-DIMMIT-
1200 PM CST SAT NOV 15 2008

...RED FLAG WARNING IS CANCELLED FOR WESTERN PARTS OF SOUTH CENTRAL 
TEXAS DUE TO LOWERING WINDS...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED
THE RED FLAG WARNING. 

WHILE VERY DRY AIR HAS SETTLED INTO SOUTH CENTRAL TEXAS...20-FOOT
LEVEL WINDS WILL DECREASE FROM WEST TO EAST TODAY. FIRE WEATHER
CONDITIONS WILL REMAIN ELEVATED OVER THE EDWARDS PLATEAU...HILL
COUNTRY...AND RIO GRANDE PLAINS THROUGH THIS AFTERNOON. HOWEVER...
THE LOWERING WIND SPEEDS SHOULD RESULT IN LOWER SPREAD RATES OF
FIRE.

$$

TXZ172-173-189>194-204>208-219>224-152100-
/O.EXT.KEWX.FW.W.0031.000000T0000Z-081115T2100Z/
BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-MEDINA-
BEXAR-COMAL-GUADALUPE-CALDWELL-FRIO-ATASCOSA-WILSON-KARNES-
GONZALES-DE WITT-
1200 PM CST SAT NOV 15 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON 
FOR WINDY AND DRY CONDITIONS ACROSS MUCH OF SOUTH CENTRAL TEXAS...

SURFACE HIGH PRESSURE CONTINUES TO BUILD SOUTH ACROSS TEXAS...WITH 
CRITICAL FIRE WEATHER CONDITIONS EXPECTED TO LINGER INTO THE EARLY
AFTERNOON ACROSS THE EASTERN HILL COUNTRY AND THE ADJACENT COASTAL
PRAIRIES OF SOUTH CENTRAL TEXAS. STRONG NORTH WINDS IN THE MIDDLE
LEVELS OF THE ATMOSPHERE WILL MIX TO THE SURFACE..PRODUCING SPEEDS 
OF 15 TO 25 MPH THROUGH AT LEAST 2 PM. CONDITIONS SHOULD IMPROVE
BY 3 PM AS THE WIND SPEEDS FALL TO BELOW 15 MPH. 

VERY DRY AIR WILL REMAIN IN PLACE THROUGH THE WEEKEND. LATE
AFTERNOON RELATIVE HUMIDITIES WILL AVERAGE IN THE TEENS BOTH TODAY
AND SUNDAY...WITH OVERNIGHT RECOVERIES ONLY BRIEFLY REACHING THE
60 TO 80 PERCENT RANGE.

ALTHOUGH WINDS WILL REMAIN MOSTLY LIGHT THROUGH MONDAY...ANOTHER
DRY FRONT IS EXPECTED MONDAY...AND ADDITIONAL DRY FRONTS ARE
EXPECTED LATER IN THE WEEK.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Nov 14, 11:51 AM CST, 3 hours 52 minutes earlier.

Area forecast discussion, Nov 14, 11:51 AM CST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 AM CST FRI NOV 14 2008

.AVIATION...
1130 AM FRONTAL POSITION WAS ROUGLY NEAR A FST TO SJT TO MWL LINE.
GOOD MIXING OF AIR WILL PREVENT LINEAR TRACKING OF THE FRONT, SO
SOME EXTRA WESTERLY LOW LEVEL WINDS WILL PRECEDE THE FRONT BEFORE
IT REACHES THE AREA TAF SITES, AND IT IS STILL PROJECTED THROUGH
THESE ALL THESE SITES WITHIN ONE HOUR OF 00Z. STRONGEST WINDS WILL
BE JUST BEHIND THE FRONT WITH A GRADUAL DECREASE AFTER MIDNIGHT
AND A SECONDARY MAXIMUM AROUND 15-18Z SATURDAY. MOST TOP GUSTS
SHOULD BE BELOW 35KTS THIS EVENING, BUT A FEW GUSTS COULD REACH
OVER 35 KTS IN AREAS AFFECTED BY CANYON FUNNELLING LIKE AT DRT.
VERY LITTLE CLOUD COVER IS EXPECTED BEHIND THE FRONT, AND THOSE
THAT DO OCCUR SHOULD BE AT OR ABOVE 5 KFT AGL.

&&

.PREV DISCUSSION... /ISSUED 1047 AM CST FRI NOV 14 2008/

UPDATE...
STRATUS AND FOG DISSIPATING A LITTLE LATER THIS MORNING HAS KEPT
TEMPERATURES DOWN AND DEWPOINTS HIGHER. STILL EXPECT MID AFTERNOON
TEMPERATURES AND DEWPOINTS AS CURRENTLY INDICATED AND ONLY UPDATES
WILL BE TO RE-ESTABLISH THE ABOVE TRENDS INTO THIS EVENING. STRONG
COLD FRONT SURGING TOWARD SOUTH CENTRAL TEXAS STILL ON TRACK TO
MOVE INTO THE HILL COUNTRY LATER THIS AFTERNOON. REMAINDER OF YOUR
SOUTH CENTRAL TEXAS FORECAST IS ON TRACK.

PREV DISCUSSION... /ISSUED 544 AM CST FRI NOV 14 2008/

AVIATION...
A COMBINATION OF A ROLLING FOG AND DEVELOPING STRATUS CLOUDS WILL
BRING VARYING MVFR TO IFR CONDITION TO THE TERMINALS. IFR CEILINGS
AT THE I-35 TERMINALS ARE SPREAD WEST POSSIBLY REACHING KDRT BY
13Z. VISIBILITIES WILL VARY FROM VFR TO IFR LEVELS IN THE ROLLING
FOG. LIGHT SOUTHWEST WINDS THIS MORNING WILL INCREASE TO AROUND 10
KTS BY 16Z. AT THAT TIME CEILINGS WILL LIFT AND DISSIPATE WITH
DRIER AIR MIXING DOWN TO THE SURFACE. A STRONG COLD FRONT IS DUE
TO ARRIVE AT KDRT ARND 21Z, KAUS ARND 00Z AND KSAT/KSSF ARND 01Z.
VFR CEILINGS WILL ACCOMPANY THE FRONTAL PASSAGE ALONG WITH BLUSTERY
NORTH WINDS GUSTING TO 35 KTS. BY 09Z SKIES WILL BE CLEAR AND NORTH
WINDS DECREASING TO 15 TO 25 KTS. &&

PREV DISCUSSION... /ISSUED 352 AM CST FRI NOV 14 2008/

DISCUSSION...
TODAY...PATCHY DENSE FOG HAS DEVELOPED PARTS OF THE EASTERN CWA
EARLY THIS MORNING AND WILL LIKELY SPREAD FURTHER WEST BY SUNRISE.
UNLESS THE THE FOG BECOMES MORE WIDESPREAD AND PERSISTENT...WILL
HOLD OFF ON A DENSE FOG ADVISORY AND LET SHORT TERM HANDLE THE
FOG. THE FOG WILL BURN OFF FAIRLY RAPIDLY BY MID MORNING MOST
AREAS AS WARM SWLY LOW LEVEL WINDS MIX TO THE SURFACE TODAY. WITH
THE S-SWLY WINDS...SHOULD SEE MAX TEMPERATURES CLIMB THRU THE 70S
TO NEAR 80 OR LOWER 80S MOST AHEAD OF TONIGHTS STRONG COLD FRONT.

TONIGHT AND SATURDAY...A STRONG COLD FRONT CURRENTLY IN THE
PANHANDLE WILL ARRIVE IN THE HILL COUNTRY THIS EVENING AND PUSH
THRU ALL OF S CENTRAL TX BY MIDNIGHT. AGAIN MOISTURE WILL BE TOO
LIMITED FOR ANY RAIN WITH THIS COLD FRONT. DRY GUSTY NORTHERLY
WINDS WILL PREVAIL OVERNIGHT INTO SATURDAY. A WIND ADVISORY MAY BE
NEEDED FOR LATE TONIGHT SATURDAY MORNING...BUT FOR NOW IT LOOKS
JUST BELOW THE NEEDED 26 MPH SUSTAINED. OTHERWISE WINDY...DRY AND
MUCH COOLER SATURDAY.

SATURDAY NIGHT THRU SUNDAY NIGHT...WINDS WILL QUICKLY SUBSIDE
SATURDAY NIGHT...AND WITH CLEAR SKIES...A DRY GROUND...AND VERY
LOW DEW POINTS...A SUPERB RADIATIONAL COOLING NIGHT WILL SET UP.
A HARD FREEZE IS EXPECTED IN THE HILL COUNTRY AND NEAR FREEZING
TEMPERATURES OVER THE REMAINDER OF THE S CENTRAL TX. NOT AS COLD
SUNDAY NIGHT...BUT HAVE UNDERCUT MAV MOS GUIDANCE BOTH NIGHTS.

MONDAY THROUGH THURSDAY/FRIDAY...A DRY NWLY FLOW WILL PREVAIL
ALOFT WITH RAIN CHANCES NEAR ZERO. A SERIES OF REINFORCING COLD
FRONT WILL PUSH THRU S TX KEEPING A COOL DRY AIRMASS IN PLACE. A
COLD FRONT LATE NEXT WEEK(LATE THURSDAY-FRIDAY)COULD CONTAIN A MIX
OF ARCTIC AIR ALONG WITH A BIT MORE MOISTURE TO WORK WITH...BUT
SEE NO STRONG REASON TO INCLUDE ANY POPS AT THIS TIME.

FIRE WEATHER...
A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SATURDAY AS MINIMUM
HUMIDITIES SHOULD EASILY FALL TO NEAR 20 PERCENT OR BELOW DURING
THE DAY. HOWEVER 20 FT WINDS COULD BE MARGINAL...MAINLY OVER THE
WESTERN HILL COUNTRY AND SOUTHERN PLAINS WHERE THE WINDS MAY END
UP JUST BELOW THE 20 MPH CRITERIA. FEEL THE REMAINDER OF SOUTH
CENTRAL TX SHOULD EASILY REACH/EXCEED THE NEEDED 15 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              81  44  69  38  72 /   0   0   0   0   0
AUSTIN BERGSTROM INTL AIRPORT  81  45  69  31  71 /   0   0   0   0   0
DEL RIO INTL AIRPORT           80  46  69  34  69 /   0   0   0   0   0
SAN ANTONIO INTL AIRPORT       80  47  70  34  71 /   0   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON
FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...
BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...
FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...
KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MAVERICK...
MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON...
ZAVALA.

&&

04/18
Hazardous weather outlook, Nov 14, 5:36 AM CST, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
536 AM CST FRI NOV 14 2008

TXZ171>173-186>194-204>209-219>225-151145-
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
536 AM CST FRI NOV 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

PATCHY DENSE FOG THIS MORNING WILL LOWER VISIBILITIES TO ONE HALF
MILE. THE FOG WILL LIFT BY MID MORNING. A COLD FRONTAL PASSAGE
THIS EVENING WILL BRING WINDY CONDITIONS WITH WIND CHILL INDICES
FALLING TO THE 30S.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE COMBINATION OF GUSTY NORTH WINDS AND LOW HUMIDITIES SATURDAY
WILL ELEVATE FIRE WEATHER CONDITIONS. DECREASING WINDS WILL ALLOW
TEMPERATURES TO DROP TO THE FREEZING MARK ACROSS MOST OF THE HILL
COUNTRY AND PARTS OF SOUTH CENTRAL TEXAS SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ183>185-202-203-217-218-228-151145-
VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT-
536 AM CST FRI NOV 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A COLD FRONTAL PASSAGE LATE THIS AFTERNOON WILL BRING WINDY
CONDITIONS WITH WIND CHILL INDICES FALLING TO THE 30S TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE COMBINATION OF GUSTY NORTH WINDS AND LOW HUMIDITIES SATURDAY
WILL ELEVATE FIRE WEATHER CONDITIONS. DECREASING WINDS WILL ALLOW
TEMPERATURES TO DROP TO THE FREEZING MARK ACROSS MOST OF THE HILL
COUNTRY AND PARTS OF SOUTH CENTRAL TEXAS SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 4:55 AM CSTFire Weather WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more11 hr

Nearby

Red Flag Warnings in Texas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.